Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 171, NWS Kansas City, MO

June 9, 2011Sullivan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 7:28 PM CDT for Sullivan County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 7:28 PM CDT (00:28 UTC)
Expired
Jun 9, 2011, 8:00 PM CDT
In force
32 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Sullivan County, MO

The radar

The Des Moines radar (KDMX), 174 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2854 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2854 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WUUS53 KEAX 100028
SVREAX
MOC211-100100-
/O.NEW.KEAX.SV.W.0171.110610T0028Z-110610T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
728 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 800 PM CDT

* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 6 MILES EAST OF GALT...OR 10 MILES SOUTHWEST
  OF MILAN...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILAN...OSGOOD AND REGER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4029 9296 4009 9323 4013 9337 4015 9337
      4035 9329
TIME...MOT...LOC 0028Z 217DEG 11KT 4014 9328
WIND...HAIL <50MPH 1.50IN

$$

BOOKBINDER
2 follow-up statements
832 
WWUS53 KEAX 100043
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 PM CDT THU JUN 9 2011

MOC211-100100-
/O.CON.KEAX.SV.W.0171.000000T0000Z-110610T0100Z/
SULLIVAN MO-
743 PM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SULLIVAN COUNTY UNTIL 800 PM CDT...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR MILAN...MOVING NORTHEAST AT 15 MPH.

THIS STORM CONTINUES TO SLOWLY WEAKEN AND MAY NO LONGER BE SEVERE IN 
THE NEXT 5 TO 10 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4027 9299 4012 9320 4015 9329 4030 9319
TIME...MOT...LOC 0043Z 233DEG 14KT 4018 9318
WIND...HAIL <50MPH 1.00IN

$$

BOOKBINDER
319 
WWUS53 KEAX 100051 RRA
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 PM CDT THU JUN 9 2011

MOC211-100101-
/O.EXP.KEAX.SV.W.0171.000000T0000Z-110610T0100Z/
SULLIVAN MO-
751 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SULLIVAN COUNTY WILL
EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4027 9299 4012 9320 4015 9329 4030 9319
TIME...MOT...LOC 0051Z 233DEG 14KT 4020 9315

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:50 PM CDT, 38 minutes earlier.

Area forecast discussion, Jun 9, 6:50 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT THU JUN 9 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

...MESOSCALE CONVECTIVE DISCUSSION...

POTENTIALLY VOLATILE SITUATION UNFOLDING THIS AFTERNOON ACROSS THE
FORECAST AREA WITH SEVERAL AREAS OF INTEREST. IN THE WAKE OF THE
MORNING ACTIVITY...SEVERAL OUTFLOW BOUNDARIES WERE NOTED ACROSS THE
AREA...ALONG WITH THE MAIN SYNOPTIC WARM FROM NOW DRAPED FROM NEAR
FALL CITY NEBRASKA TO KIRKSVILLE MISSOURI. SOUTH OF THE
FRONT...MLCAPE VALUES HAVE RISEN TO 2000-3000 J/KG THROUGH MOST OF
THE WARM SECTOR AS TEMPERATURES HAVE CLIMBED INTO THE UPPER 80S TO
LOWER 90S. ONE CELL OF INTEREST HAS ALREADY DEVELOPED SOUTH OF
KIRKSVILLE WITH PING PONG TO BASEBALL SIZED HAIL REPORTED. ADDITIONAL
DEVELOPMENT WILL BE POSSIBLE ALONG THE WARM FRONT/OUTFLOW BOUNDARIES
ACROSS PORTIONS OF CENTRAL/NORTHERN MISSOURI WHERE MID LEVEL
TEMPERATURES ARE A TAD COOLER. ANY STORMS THAT DEVELOP WILL HAVE THE
POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SHOULD
THE STORMS RIDE ALONG EXISTING BOUNDARIES...ISOLATED TORNADOES WILL
ALSO BE POSSIBLE.

THE NEXT AREA OF INTEREST EXIST FURTHER WEST ACROSS PORTIONS OF
NORTHEAST KANSAS INTO NORTHWEST MISSOURI WHERE THE INTERSECTION OF
THE SURFACE WARM FRONT...COLD FRONT...AND REMNANT OUTFLOW BOUNDARY
EXISTS. 20Z TOP SOUNDING SHOWS A STOUT CAP REMAINS IN PLACE ACROSS
THIS AREA. HOWEVER...LARGE SCALE ASCENT WILL INCREASE THROUGH THE
REMAINDER OF THE AFTERNOON INTO THIS EVENING AS A POTENT UPPER SHORT
WAVE TROUGH PIVOTS INTO THE PLAINS WITH ASSOCIATED HEIGHT FALLS
OVERSPREADING THE REGION. LATEST SHORT RANGE HIGH RESOLUTION MODELS
INDICATE EXPLOSIVE CONVECTIVE DEVELOPMENT IS POSSIBLE THIS AFTERNOON
AND EVENING WITHIN THIS VICINITY. AS THE UPPER SHORT WAVE TROUGH
APPROACHES THE AREA...MID LEVEL JET STREAK OF 50+KTS WILL NOSE INTO
THE AREA...ENHANCING OVERALL DEEP LAYER SHEAR. THIS SHOULD SUPPORT
LONGER LIVED SUPERCELL STRUCTURES AS THE ACTIVITY MATURES. THE
AFOREMENTIONED SOUNDING ALSO INDICATES STEEP MID LEVEL LAPSE RATES
AND LARGE CAPE WITHIN THE PREFERRED HAIL GROWTH REGION SUGGESTING
THE POTENTIAL FOR VERY LARGE HAIL (GREATER THAN 3 INCHES) WITHIN THE
STRONGER STORMS. IN ADDITION...AS THE LOW LEVEL JET INCREASES THIS
EVENING...THE ASSOCIATED TORNADO POTENTIAL WILL ALSO
INCREASE...ESPECIALLY WITH ANY STORMS THAT CAN MOVE ALONG THE WARM
FRONT OR LATCH ONTO AN EXISTING OUTFLOW BOUNDARY. INITIAL
INDICATIONS FOR WARNING OPERATIONS SUGGESTS CORES OF 50 DBZ UP TO
40KFT AND 60 DBZ ABOVE 30KFT FOR SEVERE SIZED HAIL.

SHORT-MEDIUM RANGE (FRIDAY-THURSDAY)...

BEYOND THIS AFTERNOON...THE POTENTIAL WILL EXISTS FOR ADDITIONAL
THUNDERSTORM ACTIVITY TOMORROW AFTERNOON AS A COLD FRONT MOVES
THROUGH THE AREA. HOWEVER...MUCH WILL DEPEND ON THIS AFTERNOONS
CONVECTION AND ITS EFFECT ON THE MESOSCALE ENVIRONMENT.
NEVERTHELESS...AN UPPER SHORT WAVE TROUGH WILL EJECT ACROSS THE
MIDWEST WHICH SHOULD PROVIDE SUPPORT FOR STRONG TO SEVERE
DEVELOPMENT ONCE AGAIN. ANY ACTIVITY WILL LIKELY PUSH SOUTH OF THE
FORECAST AREA BY FRIDAY NIGHT AS THE SYNOPTIC FRONTAL BOUNDARY SAGS
INTO SOUTHERN MISSOURI. A BRIEF REPRIEVE FROM THE ACTIVE WEATHER
WILL TAKE PLACE ON SATURDAY BEFORE THE NEXT UPPER SHORT WAVE MOVES
INTO THE PLAINS BY SUNDAY. THIS WILL ALLOW THE FRONT TO LIFT BACK
NORTH WITH SHOWERS/THUNDERSTORMS BECOMING LIKELY ONCE AGAIN.

REPEATED ROUNDS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE THROUGH
THE MIDWEEK TIME FRAME AS SEVERAL UPPER FEATURES TRANSLATES ACROSS
THE REGION. WENT WITH A BLENDED APPROACH FOR NOW GIVEN THE
DISCREPANCIES IN THE GUIDANCE OUTPUT.

DEROCHE

&&

.AVIATION...

FOR THE 00Z TAFS...A SURFACE LOW PRESSURE SYSTEM WAS LOCATED JUST
WEST OF MHT KANSAS WITH A WARM FRONT EXTENDING EAST TO NEAR KSTJ. A
COLD FRONT TRAILS THE LOW TO THE SOUTHWEST NEAR KICT KANSAS. THE LOW
PRESSURE SYSTEM WILL CONTINUE TO TRACK EAST EARLY TONIGHT...POSING A
THREAT FOR STRONG TO SEVERE THUNDERSTORMS...MAINLY BETWEEN 01Z-05Z.
THE COLD FRONT WILL MOVE THROUGH THE TERMINALS BETWEEN 07-09Z WITH
THE MVFR DECK IN NEBRASKA SETTLING INTO THE TERMINALS AFTER 14Z. THE
CEILINGS WILL GRADUALLY LIFT IN THE AFTERNOON. ANOTHER CONCERN IS
THAT ANOTHER WEAK UPPER LEVEL DISTURBANCE NORTH OF THE FRONT MAY
TRIGGER SHOWERS AND ISOLATED THUNDERSTORMS LATE FRIDAY MORNING. THE
PLACEMENT AND TIMING OF THIS ACTIVITY IS LOW.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 6:33 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT THU JUN 9 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
633 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF
NORTHERN MISSOURI EARLY THIS EVENING WITH ADDITIONAL DEVELOPMENT
FURTHER SOUTH ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA LATER
THIS EVENING. THE STORMS WILL GRADUALLY SPREAD EAST AND SLOWLY
DIMINISH AFTER MIDNIGHT.

DUE THE COMBINATION OF STRONG INSTABILITY AND FAVORABLE SHEAR...SUPERCELLS
ARE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER IS MAINLY ALONG AND
NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS A COLD FRONT
FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND FAVORABLE
SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE
HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST
OF A PRINCETON TO KANSAS CITY LINE. THE SEVERE THREAT MAY BE PUSHED
FURTHER SOUTHEAST IF THE COLD FRONT MOVES QUICKER THAN CURRENTLY
ANTICIPATED

THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH
WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD
ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC
PERIOD.

DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS
MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD
LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING
MISSOURI RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND EARLY TONIGHT...MAINLY
ALONG AND NORTH OF INTERSTATE 70.

DB

In the hours before

Local storm report, Jun 9, 7:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             HUMPHREYS               40.13N 93.32W
06/09/2011  E1.75 INCH       SULLIVAN           MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 7:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             9 S BETHANY             40.14N 94.03W
06/09/2011  E0.88 INCH       HARRISON           MO   LAW ENFORCEMENT

&&

SFORTIN
Local storm report, Jun 9, 7:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             1 N CONCEPTION          40.26N 94.68W
06/09/2011  E1.25 INCH       NODAWAY            MO   CO-OP OBSERVER

&&

SFORTIN
Local storm report, Jun 9, 7:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
725 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             ALTAMONT                39.89N 94.09W
06/09/2011  E1.00 INCH       DAVIESS            MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
726 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             MEADVILLE               39.79N 93.30W
06/09/2011  E0.88 INCH       LINN               MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 7:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
727 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             CALLAO                  39.76N 92.62W
06/09/2011  E1.50 INCH       MACON              MO   BROADCAST MEDIA

&&

SFORTIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:00 PM CDTSevere Thunderstorm WarningEAXMacon30 min
Jun 9, 7:05 PM CDTSevere Thunderstorm WarningEAXLinn, Sullivan25 min
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb23 min
Jun 9, 7:20 PM CDTAreal Flood AdvisoryEAXSullivan6 hr
Jun 9, 7:26 PM CDTSevere Thunderstorm WarningEAXLinn34 min
Jun 9, 7:28 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison32 min
Jun 9, 7:42 PM CDTAreal Flood AdvisoryEAXDaviess6 hr
Jun 9, 7:55 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston35 min
Jun 9, 7:56 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston34 min
Jun 9, 8:04 PM CDTFlash Flood WarningEAXSullivan6 hr
Jun 9, 8:12 PM CDTSevere Thunderstorm WarningEAXLinn, Sullivan33 min
Jun 9, 8:13 PM CDTFlash Flood WarningEAXDaviess4 hr
Jun 9, 8:20 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston25 min
Jun 9, 8:44 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston31 min
Jun 9, 8:47 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon43 min
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan46 min
Jun 9, 9:28 PM CDTSevere Thunderstorm WarningEAXLinn, Macon47 min
Jun 9, 9:29 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt31 min
Jun 9, 9:37 PM CDTFlash Flood WarningEAXAdair, Linn, Macon, Sullivan6 hr
Jun 9, 9:43 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt18 min
Jun 9, 9:58 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Jun 9, 10:02 PM CDTSpecial Weather StatementEAXAtchison, Holt, Nodaway, Worth43 min
Jun 9, 10:06 PM CDTFlash Flood WarningEAXGrundy, Linn, Livingston6 hr
Jun 9, 10:25 PM CDTSpecial Weather StatementEAXBates, Cass50 min
Jun 9, 10:27 PM CDTSevere Thunderstorm WarningEAXNodaway18 min
Jun 9, 10:28 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon62 min
Jun 9, 11:24 PM CDTHigh Wind WarningEAXBates, Cass3 hr
Jun 10, 12:31 AM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Linn, Livingston, Macon and 1 more10 hr
Jun 10, 8:20 AM CDTSpecial Weather StatementEAXBuchanan40 min
Jun 10, 8:43 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston17 hr
Jun 10, 8:43 AM CDTRiver Flood WarningEAXCarroll, Chariton36 hr
Jun 10, 6:13 PM CDTSpecial Weather StatementEAXPettis47 min
Jun 10, 6:34 PM CDTSevere Thunderstorm WarningEAXPettis41 min
Jun 10, 6:48 PM CDTSpecial Weather StatementEAXHoward42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.